# SDR UALA2012120406968

- Difficulty date: November 28, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 87,877 hours, 10,379 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL ODOR UPPER DECK STAIRWAY LIGHT.  CHECKED FOUND THE ODOR IS FROM THE LIGHT L2976, REMOVED THE LIGHT L2976 AND DEACTIVATED BALLAST M7564, SO THE LIGHT L2977 IS INOP.  FOUND ONE OF THE LAMP SOCKETS BURNT AND CRACKED.
